Bi-lipschitz-equivalent aleksandrov surfaces, II

Yu Burago

Research output: Contribution to journalArticle

Abstract

It is proved that any two homeomorphic closed Aleksandrov surfaces of bounded integral curvature are bi-Lipschitz-equivalent with constant depending only on their Euler number, upper bounds for their diameters and negative integral curvatures, and two positive numbers ε and l such that each loop of length at most l bounds a disk of positive curvature at most 2π − ε.

Original languageEnglish (US)
Pages (from-to)943-960
Number of pages18
JournalSt. Petersburg Mathematical Journal
Volume16
Issue number6
DOIs
StatePublished - 2005

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Bi-lipschitz-equivalent aleksandrov surfaces, II'. Together they form a unique fingerprint.

  • Cite this